Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dishes

Minocycline: my turn to get it back

Recommended Posts

I would just like to say that I took Minocycline for about 2 years when I was about 15 or 16. You shouldn't take it, it doesn't work first of all. Before I took this stuff, my face never got sun burned ( i tan really easy). After I started taking it, my face got so sensitive to the sun, and burned really easy. The thing is, after I stopped taking it, my face acted like I still was taking it. I haven't been on that stuff for over 5 years, and my face is still extremely sensitive to the sun.

FACT: A long term side effect of taking Minocycline is that it will make your face sensitive to the sun, even after you stop taking it.

Think about it, anyone else notice that?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×